# SDR AXSA020160129001

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N117WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110388
- Aircraft time: 27,282 hours, 39,976 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: RKP1241322
- Condition: Worn
- Location: Landing Gear
- Part time: 5,000 hours, 5,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENING FLIGHT WIG 1361, DURING CLIMB THE GEAR IN TRANSIT LIGHT WOULD NOT EXTINGUISH.  ACFT RETURNED SAFELY.  INITIAL INVESTIGATION SHOWS WEAK SPRING IN DOOR ROD END.
